Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 31, 2015, 7:35 PM EDT for Crawford County, Monroe County, Georgia. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 7:35 PM EDT (23:35 UTC)
- Expired
- Mar 31, 2015, 8:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
Counties Crawford County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:03 PM EDT | TSTM WND DMG | 2 W Redbone Crossroads, GA | TREES DOWN ON TRIUNE MILL ROAD NEAR EDNA CIRCLE. CREWS WORKING AN ACCIDENT WITH 2 POSSIBLE INJURIES. |
| Mar 31, 8:06 PM EDT | TSTM WND DMG | 1 Nw Bolingbroke, GA | LARGE TREE BLOWN DOWN ON PEA RIDGE ROAD NEAR I-475 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
631
WWUS82 KFFC 312335
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT TUE MAR 31 2015
GAZ069>071-081-010000-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
735 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN UPSON...
CRAWFORD...LAMAR AND MONROE COUNTIES UNTIL 800 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUNSET VILLAGE...OR NEAR THOMASTON...MOVING
SOUTHEAST AT 40 MPH.
NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ARE OCCURRING ACROSS
UPSON...CRAWFORD...LAMAR AND MONROE COUNTIES...INCLUDING AREAS
AROUND
BARNESVILLE...FORSYTH...ROBERTA...YATESVILLE...CULLODEN...COLLIER...
REDBONE...SALEM...MUSELLA...BRENT...LOGTOWN...JOHNSTONVILLE...
HORNS...RUSSELLVILLE...GOGGINS...KNOXVILLE...SANDY POINT...REDBONE
CROSSROADS AND BOLINGBROKE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3281 8434 3313 8410 3297 8373 3291 8379
3290 8382 3285 8389 3282 8389 3278 8385
3264 8394
TIME...MOT...LOC 2334Z 298DEG 33KT 3293 8437
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 7:18 PM EDT, 17 minutes earlier.
Area forecast discussion, Mar 31, 7:18 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 718 PM EDT TUE MAR 31 2015 .UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. && .MESOSCALE UPDATE... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT. JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE. BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES (BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. && PREV DISCUSSION... /ISSUED 303 PM EDT TUE MAR 31 2015/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE THE WATCH. OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO THURSDAY MORNING. A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM... SO DID NOT STRAY FAR. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS ACROSS THE AREA ONCE AGAIN. AVIATION... /ISSUED AT 137 PM EDT TUE MAR 31 2015/ 18Z UPDATE... VFR CONDITIONS TO PERSIST THROUGH THE PERIOD. AN UPPER DISTURBANCE WILL MOVE ACROSS THAT STATE LATE THIS AFTERNOON AND EVENING... WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP FROM NEAR ROME TO AROUND ATLANTA AND DOWN EAST OF MACON. A FEW STORMS COULD BE STRONG WITH WIND GUSTS TO 35KTS OR GREATER... MAINLY BETWEEN 20Z TUE TO 03Z WED. EXPECT THE CONVECTION TO PUSH EAST AND SOUTH OF ATL BY 04-05Z... WITH MID LEVEL CIGS SCATTERING BY 09Z TONIGHT. EXPECT SCT MID CLOUDS BY 16-18Z WED WITH AFTN HEATING. WEST WINDS THIS AFTERNOON AND EVENING WILL BECOME NW TONIGHT AND PERSIST ON WED. SPEEDS AROUND 10-12KTS THIS AFTERNOON... THEN 5-8KTS TONIGHT AND WED. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 79 53 72 / 20 10 20 50 ATLANTA 55 77 57 72 / 60 20 30 50 BLAIRSVILLE 48 73 49 62 / 20 10 30 60 CARTERSVILLE 51 78 56 73 / 50 20 30 60 COLUMBUS 57 80 57 80 / 60 30 20 20 GAINESVILLE 53 76 53 67 / 30 10 30 50 MACON 56 81 54 77 / 60 20 20 40 ROME 52 78 54 74 / 60 20 30 60 PEACHTREE CITY 53 79 53 75 / 70 20 30 40 VIDALIA 59 80 58 79 / 60 20 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL... CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON... HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY... SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && SHORT TERM...83 AVIATION...
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT TUE MAR 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE... MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES THE ATLANTA METRO AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 31, 6:47 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 N JADE LAKE VILLAGE 33.34N 84.62W
03/31/2015 E1.00 INCH COWETA GA BROADCAST MEDIA
NICKEL TO QUARTER SIZE HAIL ALONG HWY 16 BETWEEN NEWNAN
AND TURIN.
&&
EVENT NUMBER FFC1500172
DJNLocal storm report, Mar 31, 6:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL TYRONE 33.47N 84.60W
03/31/2015 E1.00 INCH FAYETTE GA PUBLIC
QUARTER SIZE HAIL.
&&
EVENT NUMBER FFC1500173
DJNLocal storm report, Mar 31, 6:51 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL STONEY BROOK PLANTATION 33.43N 84.57W
03/31/2015 E1.00 INCH FAYETTE GA AMATEUR RADIO
PEA TO QUARTER SIZE HAIL IN NORTH PEACHTREE CITY
BETWEEN 634 AND 637PM.
&&
EVENT NUMBER FFC1500174
DJNSpecial weather statement, Mar 31, 6:57 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT TUE MAR 31 2015
GAZ067>069-079-312330-
TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
657 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TALBOT...UPSON...PIKE AND MERIWETHER COUNTIES UNTIL 730 PM EDT...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOLENA...OR 10 MILES SOUTHWEST OF ZEBULON...
MOVING EAST AT 45 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS TALBOT...UPSON...PIKE AND MERIWETHER COUNTIES THROUGH
730 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...MANCHESTER...WOODBURY...WARM SPRINGS...MOLENA...THE
ROCK...SUNSET VILLAGE...LINCOLN PARK...RALEIGH...CREST...PLEASANT
HILL...LIFSEY SPRINGS...ATWATER...SUNNYSIDE...HANNAHS MILL...BIG
LAZER CREEK WMA...IMLAC AND SPREWELL BLUFF STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3309 8459 3302 8427 3299 8427 3299 8419
3272 8437 3291 8471
TIME...MOT...LOC 2257Z 280DEG 38KT 3303 8451Local storm report, Mar 31, 7:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL LA GRANGE 33.05N 85.03W
03/31/2015 E1.75 INCH TROUP GA PUBLIC
PUBLIC REPORT OF GOLF BALL SIZED HAIL ON RIDLEY AVENUE.
&&
EVENT NUMBER FFC1500175
RWILLISSpecial weather statement, Mar 31, 7:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT TUE MAR 31 2015
GAZ069>071-081-010000-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
735 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN UPSON...
CRAWFORD...LAMAR AND MONROE COUNTIES UNTIL 800 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUNSET VILLAGE...OR NEAR THOMASTON...MOVING
SOUTHEAST AT 40 MPH.
NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ARE OCCURRING ACROSS
UPSON...CRAWFORD...LAMAR AND MONROE COUNTIES...INCLUDING AREAS
AROUND
BARNESVILLE...FORSYTH...ROBERTA...YATESVILLE...CULLODEN...COLLIER...
REDBONE...SALEM...MUSELLA...BRENT...LOGTOWN...JOHNSTONVILLE...
HORNS...RUSSELLVILLE...GOGGINS...KNOXVILLE...SANDY POINT...REDBONE
CROSSROADS AND BOLINGBROKE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.
LAT...LON 3281 8434 3313 8410 3297 8373 3291 8379
3290 8382 3285 8389 3282 8389 3278 8385
3264 8394
TIME...MOT...LOC 2334Z 298DEG 33KT 3293 8437The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:47 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 28 min |
| Mar 31, 2:50 PM EDT | Special Weather Statement | FFC | Schley | 25 min |
| Mar 31, 3:39 PM EDT | Special Weather Statement | FFC | Troup | 21 min |
| Mar 31, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 48 min |
| Mar 31, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Mar 31, 4:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Mar 31, 4:30 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Mar 31, 4:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Mar 31, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Taylor, Upson | 33 min |
| Mar 31, 5:14 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 31 min |
| Mar 31, 5:15 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 30 min |
| Mar 31, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 42 min |
| Mar 31, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 31, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Spalding | 51 min |
| Mar 31, 6:24 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 36 min |
| Mar 31, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 30 min |
| Mar 31, 6:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Mar 31, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Mar 31, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Lamar, Meriwether, Pike, Spalding | 42 min |
| Mar 31, 6:57 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Mar 31, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 40 min |
| Mar 31, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 39 min |
| Mar 31, 7:56 PM EDT | Special Weather Statement | FFC | Fannin, Union | 34 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.